# SDR 20010202SG008

- Difficulty date: August 11, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N310SS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1096
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shutoff Valve
- Part number: MSC102MK2
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

AFTER INVESTIGATION AND REVIEW OF ALL REPORTS, NO EXTERNAL EXTINGUISHING AGENT WAS APPLIED TO THE HOT ENGINE.  TAIL PIPE FIRE PROCEDURES WERE FOLLOWED IAW RR MM 71-00-00 PATE 222.  ENGINE BOROSCOPE AND ENGINE MAX POWER ASSURANCE RUN WAS ACCOMPLISHED IAW MM 71-0-00.  ENGINE S/N 10586 CONSIDERED CLEAR FOR CONTINUED SERVICE.  (M)
